# SDR IXXA0500066S

- Difficulty date: October 11, 2004
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Damaged
- Location: Lt Wing
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND LT WING EXTENDED LEADING EDGE OUTBOARD VANE PLATING INTERIM REPAIR STA XOLDO 67.000.  REPAIR ACCOMPLISHED REMOVAL OF FASTENERS AND EXISTING INTERIM REPAIR.  REMOVED THE DAMAGED SKIN AREA AND PERFORMED NDT INSPECTION.  CLEANED, TREATED AND PRIMED AREA.  FABRICATED A REPAIR DOUBLER, A FILLER AND AN INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED THE EXTERNAL REPAIR DOUBLER INTERIOR SURFACE, INTERNAL DOUBLER AND FILLER.  APPLIED PRC SEALANT ON FAYING SURFACES.  INSTALLED THE REPAIR PARTS WITH NEW FASTENERS IAW DOUGLAS SRM, ATI DWG W43-R06 AND FAA FORM 8110-3.
